Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – L
Łaba, Izabella
On polynomial configurations in fractal sets
Lacave, Christophe
A homogenized limit for the 2D euler equations in a perforated domain
Lacey, Michael
A characterization of two weight norm inequalities for maximal singular integrals
Sparse Bounds for the Discrete Cubic Hilbert Transform
Lahti, Panu
Federer's characterization of sets of finite perimeter in metric spaces
Lai, Mijia
The $J$-flow on K\"ahler surfaces: a boundary case
Lamm, Tobias
A gap theorem for $\alpha$-harmonic maps between two-spheres
Lamy, Xavier
Singular perturbation of manifold-valued maps with anisotropic energy
Lan, Yang
On asymptotic dynamics for $L^2$ critical generalized KdV equations with a saturated perturbation
Lanconelli, Ermanno
Convexity of average operators for subsolutions to subelliptic equations
Langford, Mathew
Convexity estimates for hypersurfaces moving by convex curvature functions
Cylindrical estimates for hypersurfaces moving by convex curvature functions
On the existence of translating solutions of mean curvature flow in slab regions
Lannes, David
Waves interacting with a partially immersed obstacle in the Boussinesq regime
Laptev, Ari
Spectral estimates on the sphere
Lassas, Matti
An inverse problem for the wave equation with one measurement and the pseudorandom noise
Propagation and recovery of singularities in the inverse conductivity problem
Reconstruction and stability in Gel'fand's inverse interior spectral problem
The borderlines of invisibility and visibility in Calderón's inverse problem
Last, Yoram
Bulk universality and clock spacing of zeros for ergodic Jacobi matrices with A.C. spectrum
Laurain, Paul
Angular energy quantization for linear elliptic systems with antisymmetric potentials and applications
Concentration of small Willmore spheres in Riemannian 3-manifolds
Laurent, Camille
Observability of the heat equation, geometric constants in control theory, and a conjecture of Luc Miller
Stabilization for the semilinear wave equation with geometric control condition
Lawrie, Andrew
An asymptotic expansion of two-bubble wave maps in high equivariance classes
Scattering for defocusing energy subcritical nonlinear wave equations
Scattering for the radial 3d cubic wave equation
Le, Nam
Some minimization problems in the class of convex functions with prescribed determinant
Le, Long
Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations
The weak-$A_\infty$ property of harmonic and $p$-harmonic measures implies uniform rectifiability
Le Floch, Yohann
Singular Bohr--Sommerfeld conditions for 1D Toeplitz operators: hyperbolic case
Le Peutrec, Dorian
Local WKB construction for boundary Witten Laplacians
Small eigenvalues of the Witten Laplacian with Dirichlet boundary conditions: the case with critical points on the boundary
Le Rousseau, Jérôme
Carleman estimates for anisotropic elliptic operators with jumps at an interface
Geometric control condition for the wave equation with a time-dependent observation domain
Lear, Daniel
Existence and stability of unidirectional flocks in hydrodynamic Euler Alignment systems
Léautaud, Matthieu
Observability of the heat equation, geometric constants in control theory, and a conjecture of Luc Miller
Sharp polynomial decay rates for the damped wave equation on the torus
Lebeau, Gilles
Geometric control condition for the wave equation with a time-dependent observation domain
Lee, Jungjin
Bilinear restriction estimates for surfaces of codimension bigger than one
Lee, Ki-Ahm
Homogenization of Neumann boundary data with fully nonlinear operator
Translating solutions to the Gauss curvature flow with flat sides
Lee, Man-Chun
Second Ricci flow on noncompact Hermitian manifolds
Lee, Sanghyuk
Bilinear restriction estimates for surfaces of codimension bigger than one
Square function estimates for the Bochner-Riesz means
Lefeuvre, Thibault
Classical and microlocal analysis of the x-ray transform on Anosov manifolds
LeFloch, Philippe
Future asymptotics and geodesic completeness of polarized $T^2$-symmetric spacetimes
Léger, Tristan
Global existence and scattering for quadratic NLS with potential in 3D
Leitao, Raimundo
Geometric regularity for elliptic equations in double-divergence form
Lelièvre, Tony
Low temperature asymptotics for quasi-stationary distributions in a bounded domain
Lemm, Marius
Global eigenvalue distribution of matrices defined by the skew-shift
Lenzmann, Enno
Dynamical ionization bounds for atoms
Uniqueness of ground states for pseudo-relativistic Hartree equations
Leoni, Giovanni
Motion of three-dimensional elastic films by anisotropic surface diffusion with curvature regularization
Leopold, Nikolai
The Landau-Pekar equations: Adiabatic theorem and accuracy
Lerner, Andrei
On the sharp upper bound related to the weak Muckenhoupt-Wheeden conjecture
Lerner, Nicolas
Carleman estimates for anisotropic elliptic operators with jumps at an interface
Lesch, Matthias
A gluing formula for the analytic torsion on singular spaces
Letrouit, Cyril
Subelliptic wave equations are never observable
Lev, Nir
Fuglede's spectral set conjecture for convex polytopes
Lewicka, Marta
Convex integration for the Monge-Ampère equation in two dimensions
Lewin, Mathieu
Dynamical ionization bounds for atoms
The Hartree equation for infinitely many particles, II: Dispersion and scattering in 2D
Lewko, Mark
Orthonormal systems in linear spans
Li, Dong
Dynamics of one fold symmetric patches for the aggregation equation and collapse to singular measure
Regularity of almost periodic modulo scaling solutions for mass-critical NLS and applications
Li, Ji
Commutators of multi-parameter flag singular integrals and applications
Li, Qi-Rui
Variations of a class of Monge-Ampère type functionals and their applications
Li, Sean
Nonnegative kernels and 1-rectifiability in the Heisenberg group
Li, Song-Ying
Sharp pointwise and uniform estimates for $\bar\partial$
Li, Xiaochun
Bilinear Hilbert transforms along curves, I: the monomial case
Discrete Fourier restriction associated with KdV equations
Li, Yi
Generalized Ricci flow I: higher derivative estimates for compact manifolds
Liaw, Constanze
General Clark model for finite rank perturbations
Liboni, Paulo
Multi-Layer Potentials for Higher Order Systems in Rough Domains
Lin, Chang-Shou
Classification of blowup limits for $SU(3)$ singular Toda systems
On rank two Toda system with arbitrary singularities: local mass and new estimates
Lin, Hsin-Yi
Commutator method for averaging lemmas
Lin, Jessica
Algebraic Error Estimates for the Stochastic Homogenization of Uniformly Parabolic Equations
Lin, Longzhi
Uniformity of harmonic map heat flow at infinite time
Lindblad, Hans
Asymptotic decay for a one-dimensional nonlinear wave equation
Lindblad Petersen, Oliver
Wave equations with initial data on compact Cauchy horizons
Lindgren, Erik
Hölder estimates and large time behavior for a nonlocal doubly nonlinear evolution
Liu, Congwen
Weighted integrability of polyharmonic functions in the higher dimensional case
Liu, Hongyu
On an electromagnetic problem in a corner and its applications
Liu, Jiaqi
Global existence for the derivative nonlinear Schr\"{o}dinger equation with arbitrary spectral singularities
Liu, Wencai
Quantitative inductive estimates for Green's functions of non-self-adjoint matrices
Liu, Yong
The classification of four-end solutions to the Allen--Cahn equation on the plane
Lods, Bertrand
Trend to equilibrium in the Becker-Döring equations: an analogue of Cercignani's conjecture
López Fernández, Francisco José
Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces
Lopez-Pamies, Oscar
Fracture with healing: a first step towards a new view of cavitation
López-Soriano, Rafael
Blow-up analysis of conformal metrics of the disk with prescribed gaussian and geodesic curvatures
Lorist, Emiel
Singular stochastic integral operators
Løw, Erik
Holomorphic factorization of mappings into $\operatorname{Sp}_4(\mathbb{C})$
Lu, Guozhen
$L^{p}$ estimates for bilinear and multi-parameter Hilbert transforms
Flag Hardy spaces and Marcinkiewicz multipliers on the Heisenberg group
Lu, Hoang Chinh
Monotonicity of non-pluripolar products and complex Monge-Ampère equations with prescribed singularity
Lubinsky, Doron
A variational principle for correlation functions for unitary ensembles, with applications
Lucà, Renato
Convergence over fractals for the periodic Schrodinger equation
Luk, Jonathan
A Vector Field Method Approach To Improved Decay For Solutions To The Wave Equation On A Slowly Rotating Kerr Black Hole
Quantitative decay rates for dispersive solutions to the Einstein-scalar field system in spherical symmetry
Luna García, José Luis
Critical perturbations for second-order elliptic operators. Part I: Square function bounds for layer potentials
Lundholm, Douglas
Local density approximation for the almost-bosonic anyon gas
Lungenstrass, Tomás
Local spectral asymptotics for metric perturbations of the Landau Hamiltonian
Lyall, Neil
Distance graphs and sets of positive upper density in $\mathbb{R}^d$
Lye, Jørgen
Long time existence of Yamabe flow on singular spaces with positive Yamabe constant